# SDR CALA0100441

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 18,772 hours, 9,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 52932222T12000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-FLOOR SUPPORT STATION 992.5 RBL 37 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-10-02 AND 53-60-51.
